MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 100 ML, 50 ML/HR (DEHP-FREE); NON-DEHP PUMP - HFR

AVANOS MEDICAL INC. HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 100 ML, 50 ML/HR (DEHP-FREE); NON-DEHP PUMP - HFR
Model Number SE100500-S
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot 0001002695 was reviewed and the product was produced according to product specifications.All information reasonably known as of 03 nov 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 100ml.Flow rate.50ml/hr.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.It was reported that the infusion duration was 1 hour instead of 2 hours.Per additional information received 2020-10-19, the medication was 25mg ketamine + nacl to a volume of 100ml.The patient experienced unusual subcutaneous swelling as a result of the reported issue.The patient's current condition is reported as "fine." additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 15 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.During testing it was discovered that there was leakage of fluid at the filter vent hole.Pressure pot flow rate testing was conducted, and measurement of flow included the fluid that leaked out of the filter vent hole.Taking into account the leakage, the fast flow was confirmed.The cause of the fast flow was determined to be the leak at the filter.However, the cause of the leak could not be determined.All information reasonably known as of 01 feb 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 100 ML, 50 ML/HR (DEHP-FREE)
Common Device Name
NON-DEHP PUMP - HFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10781334
Report Number2026095-2020-00124
Device Sequence Number11722647
Product Code MEB
UDI-Device Identifier00193494442736
UDI-Public00193494442736
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/05/2022
Device Model NumberSE100500-S
Device Catalogue NumberN/A
Device Lot Number0001002695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer12/04/2020
01/26/2021
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date12/16/2020
02/02/2021
Patient Sequence Number1
Patient Age78 YR